# SDR DALA2022111707403

- Difficulty date: November 16, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 88,325 hours, 41,588 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3232 AD 2022-15-05, ER/A 603790-14AD SECTION I AND SECTION III ISSUED FOR LH FR68 WEB AT DOOR- STOP FITTING 1. FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: COMPLIED WITH ER/A 603790-14AD SECTION I. (2499230)
